Academic Journals Database
Disseminating quality controlled scientific knowledge

Effective Minimization of Nonsmooth Functions in the Limit Analysis Problem for Dielectrics in Powerful Electric Fields

Author(s): Igor Albertovich Brigadnov | Ekaterina M. Fedotova

Journal: Journal of Advanced Computer Science & Technology
ISSN 2227-4332

Volume: 1;
Issue: 4;
Start page: 325;
Date: 2012;
Original page

The problem of minimization of ill-conditioned functions is considered. This problem arises as a result of finite-element approximation of the limit analysis problem for dielectrics in powerful electric fields. The objective function is nonsmooth therefore a smooth regularization of finite-dimensional problem is used. As a result distinct ravine of objective function is acquired. Convergence of the gradient and the heave-ball methods in relation to its internal and optimization parameters are studied inside the numerical computing environment and fourth-generation programming language Matlab.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions